advertisement
Question
Posted by: Louisa | 2010/06/02

Is it normal?

I was on Yasmin for 3 years and then on Nordette for about a year. I am not on any oral contr since March 2010 and my periods have now changed dramatically. I start with a light spotting for about 3 days and then around the 4th day I start having headaches and period pains and heavy flow for about 3 to 4 days. I also find that my blood pressure is very low during these last few days and a few days there after. My GP diagnosed a inguinal (spelling?) hernia last year and I also experience alot of pain and discomfort from it during my period. Any comments or advice would be appreciated.. thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill ten gto relieve all these symptoms. Now that you are off the Pill you are having PMS symptoms. The inguinal hernia should be repaired if it is causing problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/05

The Pill ten gto relieve all these symptoms. Now that you are off the Pill you are having PMS symptoms. The inguinal hernia should be repaired if it is causing problems.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement